I want to continue using them - any suggestions?
19 Nov 2013
Good on you for trying to quit smoking. I can understand your need for wanting to continue with the patches.
Have you been to the doctor? Are you sure the patches are causing the hives ? You could try taking an antihistamine tablet - available over the counter from your pharmacy.
- Nicotine Information for Consumers
- Nicotine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nicotine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been trying to quit smoking on and off for 2 years now, and to help subside my craving for nicotine I started chewing tobacco about 1 year ...
2 answers • 11 Jan 2010
Smoking Cessation - Anyone out there thinking about quitting smoking? I'll quit today, especially if
... I'll quit today if someone joins me for mutual support. It would be nice to have real support in this.
1 answer • 2 Jan 2011
and then wear a nicotine patch after thatI I smoke about 8 cigarettes a day.Does this sound right ?
1 answer • 3 Oct 2012
i quit smoking yesterday and i would like to know how long it takes for the nicotine to leave the body to be nicotine free.
2 answers • 27 Jan 2013
1 answer • 3 Feb 2013